1. bookAHEAD OF PRINT
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
access type Open Access

Metrizable space of multivalued maps

Published Online: 01 Oct 2021
Page range: -
Received: 13 Mar 2021
Accepted: 04 Aug 2021
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
Abstract

In this article we define a metrizable space of multivalued maps. We show that the metric defined in this space is closely related to the homo-topy of multivalued maps. Moreover, we study properties of this space and give a few practical applications of the new metric.

Keywords

[1] Górniewicz, Lech. Topological methods in fixed point theory of multivalued mappings. Dordrecht: Springer, 2006. Cited on 77, 78, 83 and 87.Search in Google Scholar

[2] Górniewicz, Lech. “Homological methods in fixed point theory of multi-valued maps.” Dissertationes Math. 129 (1976): 1-66. Cited on 77 and 78.Search in Google Scholar

[3] Górniewicz, Lech. “Topological degree and its applications to differential inclusions.” Raccolta di Seminari del Dipartimento di Matematica dell’Universita degli Studi della Calabria, March-April 1983. Cited on 77.Search in Google Scholar

[4] Górniewicz, Lech, and Andrzej Granas. “Topology of morphisms and fixed point problems for set-valued maps.” Fixed point theory and applications (Marseille, 1989), 173–191. Vol. 252 of Pitman Res. Notes Math. Ser. Harlow: Longman Sci. Tech., 1991. Cited on 77.Search in Google Scholar

[5] Górniewicz, Lech, and Andrzej Granas. “Some general theorems in coincidence theory.” I. J. Math. Pures Appl. (9) 60, no. 4 (1981): 361-373. Cited on 77.Search in Google Scholar

[6] Kryszewski, Wojciech. Homotopy properties of set-valued mappings. Toruń: The Nicolaus Copernicus University, 1997. Cited on 77.Search in Google Scholar

[7] Kryszewski, Wojciech. “Topological and approximation methods of degree theory of set-valued maps.” Dissertationes Math. (Rozprawy Mat.) 336 (1994): 101 pp. Cited on 77.Search in Google Scholar

[8] Ślosarski, Mirosław. “The multi-morphisms and their properties and applications.” Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015): 5-25. Cited on 77.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo